# SDR JJBA20250925034

- Difficulty date: September 22, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N12135
- Make and model: Emb EMB-145XR
- Aircraft serial: 145718
- Aircraft time: 49,258 hours, 31,282 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Duct
- Condition: Separated
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

BLEED 1 LEAK, BLEED 1 OVERTEMP, AND ICING CONDITIONS A/ICE INOPERATIVE EICAS MESSAGE IN CRUISE. LOST PRESSURIZATION AFTER BLEED 1 LEAK MESSAGE POPULATED. FOUND SYSTEM NR 1 BLEED LINE COUPLING NR 17 DISCONNECTED. REMOVED AND REPLACED BLEED DUCT AT NR 17. OPS CHECK AND LEAK CHECK GOOD. PERFORMED PRESSURIZATION CHECK. OPS CHECK SAT.
